CSpace

Browse/Search Results:  1-10 of 26 Help

Selected(0)Clear Items/Page:    Sort:
Wave Phenomena to the Three-Dimensional Fluid-Particle Model 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2022, 卷号: 243, 期号: 2, 页码: 1019-1089
Authors:  Li, Hai-Liang;  Wang, Teng;  Wang, Yi
Favorite  |  View/Download:53/0  |  Submit date:2022/04/02
Periodic Solutions to Klein-Gordon Systems with Linear Couplings 期刊论文
ADVANCED NONLINEAR STUDIES, 2021, 卷号: 21, 期号: 3, 页码: 633-660
Authors:  Chen, Jianyi;  Zhang, Zhitao;  Chang, Guijuan;  Zhao, Jing
Favorite  |  View/Download:69/0  |  Submit date:2021/10/26
Wave Equation  Variational Method  Klein-Gordon System  Periodic Solutions  
The general coupled Hirota equations: modulational instability and higher-order vector rogue wave and multi-dark soliton structures 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2019, 卷号: 475, 期号: 2222, 页码: 20
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wang, Li
Favorite  |  View/Download:104/0  |  Submit date:2020/01/10
general coupled Hirota equations  modulational instability  high-order vector rational or semirational rogue waves  multi-dark-dark solitons  dynamics  
Stability of Nonlinear Wave Patterns to the Bipolar Vlasov-Poisson-Boltzmann System 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2018, 卷号: 228, 期号: 1, 页码: 39-127
Authors:  Li, Hailiang;  Wang, Yi;  Yang, Tong;  Zhong, Mingying
Favorite  |  View/Download:117/0  |  Submit date:2018/07/30
Modulational instability, beak-shaped rogue waves, multi-dark-dark solitons and dynamics in pair-transition-coupled nonlinear Schrodinger equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2017, 卷号: 473, 期号: 2203, 页码: 19
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
coupled nonlinear Schrodinger equations with four-wave mixing  modulational instability  Darboux transformation  beak-shaped rogue wave  multi-dark-dark solitons  dynamics  
Multi-rational and semi-rational solitons and interactions for the nonlocal coupled nonlinear Schrodinger equations 期刊论文
EPL, 2017, 卷号: 118, 期号: 6, 页码: 6
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Interactions of localized wave structures and dynamics in the defocusing coupled nonlinear Schrodinger equations 期刊论文
PHYSICAL REVIEW E, 2017, 卷号: 95, 期号: 4, 页码: 12
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong;  Chen, Yong
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
Higher-order vector discrete rogue-wave states in the coupled Ablowitz-Ladik equations: Exact solutions and stability 期刊论文
CHAOS, 2016, 卷号: 26, 期号: 12, 页码: 15
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Controlling temporal solitary waves in the generalized inhomogeneous coupled nonlinear Schrodinger equations with varying source terms 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2015, 卷号: 56, 期号: 5, 页码: 19
Authors:  Yang, Yunqing;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
Boundary controllability for the quasi-linear wave equations coupled in parallel 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 12, 页码: 4203-4222
Authors:  Deng, Li;  Rao, Bopeng;  Yao, Peng-Fei
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
Coupled quasi-linear wave equations  Exact controllability  Riemannian metric